Irregular menstruation

From last 2 months I am taking I pills after sex and experiencing irregular periods after every two weeks I get periods. Getting weaker potentially. Is it just because I pills I took or any other problem. I took I pills 4 times in an average of 60 days
views-icons 17 Views Bookmark this Answer

Doctor Answers (1) on Irregular menstruation

doctor profile image
Thank you for your question. I am assuming that you have been self medicating with the ipill. That is probably why you have the problems you do. Ipill is meant only as emergency contraception and can never be as reliable as regular effective contraception. You will experience all of the common side effects with its use in particular unscheduled bleeding and the risk of unwanted pregnancy. I would suggest you have a detailed conversation about your contraceptive needs with your gynaecologist so you can choose something better than emergency pills. Please also remember that ipill does not protect you from sexually transmitted infections. You need to use condoms diligently for that. best wishes
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?